# SDR CALA2025082708164

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 68,206 hours, 29,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 38 ABC ON SEAT EMERGENCY LIGHT INOP FOUND CONNECTOR ON SEAT DISCONNECTED, RECONNECTED & PERFORM EMERGENCY LIGHTING TEST PER AMM 33-51-00-710-804-A, OPS TEST GOOD
